Facebook Pixel

Latex condoms, odd-colored discharge

By February 22, 2011 - 5:26pm
Rate This

My fiance and I used latex condoms last Friday, and ever since I've had an odd discharge. It's rather sticky, and just really... oddly colored. Could the condoms be causing this?

Add a Comment1 Comments


Hi eunioa,
Sounds like you may have had an allergic reaction to the latex in the condoms.
Most male condoms and the diaphragm contain latex rubber. The usual symptoms are itching and swelling.
I would recommend not using the latex condoms. If this abnormal discharge continues, and certainly if an unusual odor develops, consult your doctor to rule out any other causes.
If you have a sensitivity to latex, you could try lambskin condoms which do not contain latex but are made from the intestinal lining of lambs.
Keep us posted!

February 22, 2011 - 6:39pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!